# SDR UPS98226017

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212UP
- Make and model: Boeing 727247
- Aircraft serial: 21392
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrosion
- Location: Bs 1130-1175
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C53-224-01.05-03) ON SEAT TRACK FLANGE STA 1130-1175, LBL 45, WL 208.  REMOVED OUT OF LIMITS SEAT TRACK FABRICATED AND INSTALLED NEW SEAT TRACK AND REPAIR PARTS IAW SRM 53-10-5, 51-30-2.
